BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 4 >

Please use this identifier to cite or link to this item:

Title: Weighted composition followed by differentiation between weighted Banach spaces of holomorphic functions
Authors: Wolf, Elke
Keywords: Weighted Composition Operators
Weighted Banach Spaces
Holomorphic Functions
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 4, (2011), 341p-352p
Abstract: Let f be an analytic self-map of the open unit disk D in the complex plane and y be an analytic map on D. Such maps induce a weighted composition operator followed by differentiation DCf, y acting between weighted Banach spaces of holomorphic functions. We characterize boundedness and compactness of such operators in terms of the involved weights as well as the functions f and y.
Description: 2010 Mathematics Subject Classification: 47B33, 47B38.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 4

Files in This Item:

File Description SizeFormat
2011-341-352.pdf437.3 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License